Publications

Loredana CASO Publications


2010
Articolo in rivista
Properties of weak solutions of an elliptic problem in weighted spaces
INTERNATIONAL JOURNAL OF PURE AND APPLIED MATHEMATICS. Vol. 62. Pag.151-166
ISSN:1311-8080.
L. Caso
Versione online
Codice identificativo SCOPUS: 2-s2.0-78649779938
Show it in Product Database (IRIS)
2010
Articolo in rivista
A priori estimates for elliptic equations in weighted Sobolev spaces
MATHEMATICAL INEQUALITIES & APPLICATIONS. Vol. 13. Pag.655-666
ISSN:1331-4343.
Caso, Loredana; Transirico, Maria
Versione online
Codice identificativo ISI: WOS:000282293200014
Codice identificativo SCOPUS: 2-s2.0-77953546370
Show it in Product Database (IRIS)
2010
Articolo in rivista
Some Remarks on Spaces of Morrey Type
ABSTRACT AND APPLIED ANALYSIS. Vol. 2010. Pag.1-22
ISSN:1085-3375.
Loredana Caso; Roberta D'Ambrosio; Sara Monsurrò
Digital Object Identifier (DOI): 10.1155/2010/242079
Codice identificativo ISI: WOS:000285588300001
Codice identificativo SCOPUS: 2-s2.0-78650754201
Show it in Product Database (IRIS)